Welfare economics and bounded rationality: the case for model-based approaches
Paola Manzini and
Marco Mariotti
Journal of Economic Methodology, 2014, vol. 21, issue 4, 343-360
Abstract:
In this paper, we examine the problems facing a policy maker who observes inconsistent choices made by agents who are boundedly rational. We contrast a model-less and a model-based approach to welfare economics. We make the case for the model-based approach and examine its advantages as well as some problematic issues associated with it.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (27)
Downloads: (external link)
http://hdl.handle.net/10.1080/1350178X.2014.965909 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:jecmet:v:21:y:2014:i:4:p:343-360
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RJEC20
DOI: 10.1080/1350178X.2014.965909
Access Statistics for this article
Journal of Economic Methodology is currently edited by John Davis and D Wade Hands
More articles in Journal of Economic Methodology from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().